Alert archive / North Dakota / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 76, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jun 25, 2013, 4:45 PM CDT for McHenry County, McLean County, Sheridan County, North Dakota. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2013, 4:45 PM CDT (21:45 UTC)
- Expired
- Jun 25, 2013, 5:45 PM CDT
- In force
- 60 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties McHenry County, ND, McLean County, ND, Sheridan County, ND
The radar
The Minot AFB radar (KMBX), 45 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 3:49 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 9.8 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1282 J/kg
- Mixed-layer CIN
- -293 J/kg
- Mixed-layer LCL
- 1071 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
903
WUUS53 KBIS 252145
SVRBIS
NDC049-055-083-252245-
/O.NEW.KBIS.SV.W.0076.130625T2145Z-130625T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
445 PM CDT TUE JUN 25 2013
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN MCHENRY COUNTY IN NORTH CENTRAL NORTH DAKOTA
NORTHEASTERN MCLEAN COUNTY IN SOUTH CENTRAL NORTH DAKOTA
NORTHWESTERN SHERIDAN COUNTY IN SOUTH CENTRAL NORTH DAKOTA
* UNTIL 545 PM CDT
* AT 439 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTH OF VOLTAIRE TO 11 MILES SOUTHWEST OF
KRUEGER LAKE....AND MOVING NORTHEAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
VOLTAIRE...BUTTE...BERGEN...KRUEGER LAKE...KIEF...BALFOUR...
KARLSRUHE AND DRAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THESE THUNDERSTORMS ARE CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS IN AN
INTERIOR ROOM...A BATHROOM OR CLOSET...OR BASEMENT.
&&
LAT...LON 4830 10063 4792 10031 4755 10068 4795 10098
4798 10098
TIME...MOT...LOC 2145Z 216DEG 23KT 4797 10085 4771 10065
HAIL...1.00IN
WIND...<50MPH
$$
ABELING3 follow-up statements
434 WWUS53 KBIS 252157 SVSBIS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 457 PM CDT TUE JUN 25 2013 NDC049-055-083-252245- /O.CON.KBIS.SV.W.0076.000000T0000Z-130625T2245Z/ MCHENRY ND-MCLEAN ND-SHERIDAN ND- 457 PM CDT TUE JUN 25 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN SHERIDAN...NORTHEASTERN MCLEAN AND SOUTHERN MCHENRY COUNTIES UNTIL 545 PM CDT... AT 453 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM VOLTAIRE TO 5 MILES WEST OF KRUEGER LAKE...MOVING NORTHEAST AT 25 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. LOCATIONS IMPACTED INCLUDE... BERGEN...KRUEGER LAKE...KIEF...BALFOUR...KARLSRUHE AND DRAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. THESE THUNDERSTORMS ARE CAPABLE OF PRODUCING ALL TYPES OF SEVERE WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE WINDS AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS IN AN INTERIOR ROOM...A BATHROOM OR CLOSET...OR BASEMENT. && LAT...LON 4761 10063 4802 10090 4830 10063 4792 10031 TIME...MOT...LOC 2158Z 216DEG 23KT 4804 10078 4778 10058 HAIL...1.00IN WIND...<50MPH $$ VINING
586
WWUS53 KBIS 252222
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
522 PM CDT TUE JUN 25 2013
NDC055-252232-
/O.CAN.KBIS.SV.W.0076.000000T0000Z-130625T2245Z/
MCLEAN ND-
522 PM CDT TUE JUN 25 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MCLEAN COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 4792 10031 4773 10051 4780 10059 4784 10058
4785 10066 4802 10090 4830 10063
TIME...MOT...LOC 2222Z 216DEG 23KT 4816 10064 4790 10044
$$
NDC049-083-252245-
/O.CON.KBIS.SV.W.0076.000000T0000Z-130625T2245Z/
MCHENRY ND-SHERIDAN ND-
522 PM CDT TUE JUN 25 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
SHERIDAN AND SOUTHERN MCHENRY COUNTIES UNTIL 545 PM CDT...
AT 516 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM KARLSRUHE TO KIEF...MOVING NORTHEAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
DRAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THESE THUNDERSTORMS ARE CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS IN AN
INTERIOR ROOM...A BATHROOM OR CLOSET...OR BASEMENT.
&&
LAT...LON 4792 10031 4773 10051 4780 10059 4784 10058
4785 10066 4802 10090 4830 10063
TIME...MOT...LOC 2222Z 216DEG 23KT 4816 10064 4790 10044
HAIL...1.00IN
WIND...<50MPH
$$
VINING571
WWUS53 KBIS 252240
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
540 PM CDT TUE JUN 25 2013
NDC049-083-252250-
/O.EXP.KBIS.SV.W.0076.000000T0000Z-130625T2245Z/
MCHENRY ND-SHERIDAN ND-
540 PM CDT TUE JUN 25 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SHERIDAN AND
SOUTHERN MCHENRY COUNTIES WILL EXPIRE AT 545 PM CDT/445 PM MDT/...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED
OUT OF THE WARNED AREA.
LAT...LON 4792 10031 4773 10051 4780 10059 4784 10058
4785 10066 4802 10090 4830 10063
TIME...MOT...LOC 2240Z 216DEG 23KT 4825 10054 4799 10034
$$
VININGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 1:58 PM CDT, 2 hours 47 minutes earlier.
Area forecast discussion, Jun 25, 1:58 PM CDT, 2 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 158 PM CDT TUE JUN 25 2013 .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 200 PM CDT TUE JUN 25 2013 FORECAST HIGHLIGHTS IN THE SHORT TERM FORECAST PERIOD WILL BE STRONG TO SEVERE THUNDERSTORMS AND HEAVY RAIN POTENTIAL THROUGH THIS EVENING. CURRENTLY...WARM AND VERY HUMID DAY WITH DAYTIME HIGHS IN THE 80S AND SURFACE DEWPOINT TEMPS FROM 60 TO THE LOW 70S. LATEST RADAR IS VOID OF ECHOS OVER WEST AND CENTRAL NORTH DAKOTA AS OF 2 PM CDT. LATEST MODEL GUIDANCE SUGGESTS CONVECTIVE DEVELOPMENT NORTHWEST/NORTH CENTRAL EARLY THIS AFTERNOON...BUILDING SOUTH- SOUTHEAST LATE AFTERNOON-EARLY EVENING ALONG A SURFACE TROUGH IN PLACE FROM NORTHWEST NORTH DAKOTA THROUGH CENTRAL SOUTH DAKOTA. 17-18Z RAP SOUNDINGS WEAKEN/ERASE THE CAP BETWEEN 20-22Z ALONG THE SFC TROUGH AXIS. TRIGGER WILL BE A STRONG MID LEVEL S/WV PUSHING INTO WESTERN NORTH DAKOTA NOW...HELPING TO WEAKEN THE STRONG CAPPING INVERSION CURRENTLY IN PLACE. CONVECTION SHOULD THEN PUSH EAST THIS EVENING INTO THE OVERNIGHT WITH THE MID LEVEL WAVE AND SFC TROUGH. STRONG TO SEVERE WEATHER REMAINS IN PLAY WITH THE VERY STRONG INSTABILITY PRESENT...CURRENTLY 3-6K J/KG. LIMITING FACTOR WILL BE RATHER WEAK 0-6KM/EFFECTIVE SHEAR UP TO AROUND 20KTS CURRENTLY IN PLACE AND FORECAST THROUGH THIS EVENING. STILL...WITH THE AMOUNT OF CAPE PRESENT THERE IS A GOOD PROBABILITY OF LARGE SEVERE HAIL AND A DAMAGING WIND GUSTS. STORMS WILL BE WATER LOADED SO WILL LIKELY NEED A RATHER ROBUST/TALL UPDRAFT TO GET THE LARGE HAIL. IT DOES APPEAR THE MAIN THREAT TODAY INTO THIS EVENING WILL BE VERY HEAVY RAINFALL ELEVATING THE THREAT FOR FLASH FLOODING. CONVECTIVE CHANCES WILL END FROM WEST TO EAST THIS EVENING THROUGH WEDNESDAY MORNING AS FORCING PUSHES EASTWARD. OPTED TO KEEP WEDNESDAY AFTERNOON DRY FOR NOW ALONG WITH THE 12Z GFS/00Z ECMWF. THE 06Z AND 12Z NAM BOTH PAINTED LIGHT DIURNALLY DRIVEN QPF...SO WILL LET LATER SHIFTS TAKE A LOOK WITH ATTENTION FOCUSED ON THE NEXT 12 HOURS. .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 200 PM CDT TUE JUN 25 2013 THE MAIN FEATURE FOR THE EXTENDED PERIOD WILL BE THE INTENSIFYING UPPER LEVEL RIDGE OVER THE WESTERN US/CANADA AS FORECAST BY THE 12Z MODEL SUITE. WITH THE RIDGE AXIS POSITIONED OVER THE INTERMOUNTAIN WEST...NORTH TO NORTHWESTERLY FLOW WILL BE DOMINANT ACROSS NORTH DAKOTA FOR MUCH OF THE PERIOD. THIS WILL ALLOW FOR SEASONABLE TEMPERATURES...IN THE 80S TO CONTINUE...KEEPING THE AREA OUT THE WARMEST H850 TEMPERATURES THAT WILL DEVELOP ACROSS THE WESTERN US. OVERALL THE FORECAST WILL REMAIN DRY...HOWEVER THERE WILL BE PERIODIC CHANCES FOR PRECIPITATION FOR PARTS OF CENTRAL AND EASTERN NORTH DAKOTA...AS A FEW SHORTWAVES ROTATE AROUND THE WESTERN PERIPHERY OF THE UPPER LEVEL LOW POSITIONED OVER THE GREAT LAKES REGION. LATE THIS WEEKEND/EARLY NEXT WEEK...SOME UNCERTAINTY IS INTRODUCED INTO THE FORECAST AS THE THERE IS SOME DISAGREEMENT AMONGST THE 12Z LONG RANGE MODELS REGARDING THE POTENT SHORTWAVE THAT IS PROGGED TO DROP SOUTH FROM CANADA AND INTO THE NORTHERN PLAINS. DUE TO THIS UNCERTAINTY...WILL MAKE NO CHANGES TO THE ALLBLEND SOLUTION AT THIS TIME SINCE THERE IS NO TARGET OF OPPORTUNITY TO IMPROVE FORECAST. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 200 PM CDT TUE JUN 25 2013 AREAS OF MVFR CU/STRATUS ACROSS WEST AND CENTRAL ND. OTHERWISE...THUNDERSTORMS ARE EXPECTED FOR MUCH OF NORTHERN AND CENTRAL NORTH DAKOTA THIS AFTERNOON AND EVENING. SOME STORMS MAY BE STRONG TO SEVERE. HAVE ADDED A TEMPO GROUP OF +TSRA FOR KMOT FROM 21-24 UTC GIVEN GOOD CONFIDENCE OF THUNDERSTORMS WITH HEAVY RAINFALL TO IMPACT THE TERMINAL. WILL UPDATE OTHER TERMINAL FORECASTS AS NEEDED. && .HYDROLOGY... ISSUED AT 200 PM CDT TUE JUN 25 2013 A FLASH FLOOD WATCH REMAINS IN EFFECT FOR NORTHWEST AND CENTRAL NORTH DAKOTA THROUGH THIS EVENING. VERY SLOW MOVING THUNDERSTORMS WITH INTENSE RAINFALL RATES ARE EXPECTED. ONE HOUR FLASH FLOOD GUIDANCE IS AROUND ONE TO ONE AND A HALF INCHES ACROSS MOST OF THE WATCH AREA. RAINFALL RATES WITH THUNDERSTORMS TODAY WILL EASILY SURPASS THIS THRESHOLD...AND WILL HAVE TO CLOSELY MONITOR FOR FLASH FLOODING THIS AFTERNOON AND EVENING. && .BIS WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING FOR NDZ001-002-009-010-017>020-034-042-045. FLASH FLOOD WATCH UNTIL 1 AM CDT WEDNESDAY FOR NDZ003>005- 011>013-021>023-025-035>037-046>048-050-051. && SHORT TERM/HYDROLOGY...NH LONG TERM...LTH AVIATION...NH
Hazardous weather outlook, Jun 25, 2:33 PM CDT, 2 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 233 PM CDT TUE JUN 25 2013 NDZ004-011-012-261945- BOTTINEAU-WARD-MCHENRY- 233 PM CDT TUE JUN 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT RIVER FLOOD WARNINGS ARE IN EFFECT ACROSS PARTS OF NORTH CENTRAL NORTH DAKOTA. FOR DETAILS GO TO WWW.WEATHER.GOV/BIS. CLICK ON THE RIVERS AND LAKES TAB NEAR THE TOP OF THE MAIN PAGE. A FLASH FLOOD WATCH IS IN EFFECT FOR NORTHWEST AND CENTRAL NORTH DAKOTA THIS AFTERNOON AND EVENING. SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ARE EXPECTED. RUNOFF FROM THE HEAVY RAINFALL MAY LEAD TO FLASH FLOODING. SOME THUNDERSTORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK...AS WELL AS RAINFALL AMOUNTS AND FLASH FLOODING. NDZ001>003-005-009-010-013-017>023-025-034>037-042-045>048-050- 051-261945- DIVIDE-BURKE-RENVILLE-ROLETTE-WILLIAMS-MOUNTRAIL-PIERCE-MCKENZIE- DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH- KIDDER-STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 233 PM CDT TUE JUN 25 2013 /133 PM MDT TUE JUN 25 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE LIKELY ACROSS ALL OF CENTRAL AND NORTHWEST NORTH DAKOTA THIS AFTERNOON INTO THE EARLY EVENING. SOME STORMS MAY BE SEVERE WITH LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN. A FLASH FLOOD WATCH IS IN EFFECT FOR THIS AFTERNOON AND EVENING. SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ARE EXPECTED. RUNOFF FROM THE HEAVY RAINFALL MAY LEAD TO FLASH FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN BISMARCK...AS WELL AS RAINFALL AMOUNTS AND FLASH FLOODING. NDZ031>033-040-041-043-044-261945- GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN-ADAMS- 133 PM MDT TUE JUN 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING ACROSS SOUTHWEST NORTH DAKOTA. A FEW STORMS COULD PRODUCE LARGE HAIL...GUSTY WINDS AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY OR THIS EVENING. NH/LTH
In the hours before
Special weather statement, Jun 25, 3:52 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 352 PM CDT TUE JUN 25 2013 NDZ011-012-252130- MCHENRY ND-WARD ND- 352 PM CDT TUE JUN 25 2013 ...SPECIAL WEATHER STATEMENT FOR SOUTHEASTERN WARD AND SOUTHWESTERN MCHENRY COUNTIES UNTIL 430 PM CDT... AT 348 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 30 MILES SOUTHEAST OF MINOT...MOVING NORTH AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS OVER 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH VERY HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... VOLTAIRE... VELVA... SAWYER... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. VINING
Special weather statement, Jun 25, 4:05 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 405 PM CDT TUE JUN 25 2013 NDZ035-046-252145- BURLEIGH-EMMONS- 405 PM CDT TUE JUN 25 2013 ...SPECIAL WEATHER STATEMENT FOR NORTHWEST EMMONS AND SOUTHERN BURLEIGH UNTIL 445 PM CDT... AT 402 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER NORTHWESTERN EMMONS COUNTY...MOVING NORTH AT 25 MPH. PENNY SIZE HAIL...WINDS UP TO 40 MPH...VERY HEAVY RAIN...WILL ACCOMPANY THIS STORM. LOCATIONS IMPACTED INCLUDE... MOFFIT... MENOKEN... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. VERY HEAVY RAINFALL CAN QUICKLY LEAD TO FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. SIMOSKO/TARDIF-HUBER
Local storm report, Jun 25, 4:19 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
419 PM CDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0417 PM TORNADO 8 S VELVA 47.94N 100.93W
06/25/2013 MCHENRY ND PUBLIC
PUBLIC REPORT OF A TORNADO ON THE GROUND. ANOTHER
PUBLIC REPORT INDICATED A FUNNEL CLOUD.
&&
NHEINERTLocal storm report, Jun 25, 4:20 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
420 PM CDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 PM TORNADO 10 N RUSO 47.98N 100.93W
06/25/2013 MCHENRY ND PUBLIC
PUBLIC REPORT OF A TORNADO ON THE GROUND.
&&
NHEINERTLocal storm report, Jun 25, 4:30 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
430 PM CDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM TORNADO 7 SW VOLTAIRE 47.93N 100.93W
06/25/2013 MCHENRY ND PUBLIC
MULTIPLE REPORTS OF FUNNEL CLOUDS AND A BRIEF TORNADO
TOUCHDOWN
&&
HAMILTONSpecial weather statement, Jun 25, 4:36 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 436 PM CDT TUE JUN 25 2013 NDZ035-252230- BURLEIGH- 436 PM CDT TUE JUN 25 2013 ...SPECIAL WEATHER STATEMENT... AT 435 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SOUTH CENTRAL BURLEIGH COUNTY...MOVING NORTH AT 20 MPH. NICKEL SIZE HAIL...WINDS UP TO 50 MPH...VERY HEAVY RAIN...WILL ACCOMPANY THIS STORM. LOCATIONS IMPACTED INCLUDE... STERLING... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. VERY HEAVY RAINFALL CAN QUICKLY LEAD TO FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. SIMOSKO/TARDIF-HUBER
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 2:45 AM CDT | Flash Flood Watch | BIS | Bottineau, Burke, Burleigh, Dickey, Divide, Dunn and 19 more | 20 hr |
| Jun 25, 4:01 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, Ward | 59 min |
| Jun 25, 4:16 PM CDT | Tornado Warning | BIS | McHenry, Ward | 29 min |
| Jun 25, 4:26 PM CDT | Severe Thunderstorm Warning | BIS | Emmons, Morton, Sioux | 64 min |
| Jun 25, 5:17 PM CDT | Areal Flood Advisory | BIS | Burke, Divide | 6 hr |
| Jun 25, 5:19 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau | 56 min |
| Jun 25, 5:35 PM CDT | Severe Thunderstorm Warning | BIS | Sheridan | 55 min |
| Jun 25, 5:36 PM CDT | Flash Flood Warning | BIS | Bottineau, McHenry | 6 hr |
| Jun 25, 6:04 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons | 56 min |
| Jun 25, 6:45 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Kidder | 60 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.